MathSciNet Relay Station
MathSciNet bibliographic data
MR230324 (37 #5886) 57.20
Lawson, H. Blaine, Jr. Stretching phenomena in mappings of spheres. Proc. Amer. Math. Soc. 19 1968 433–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement